# SDR SWAA2012070905664

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,734 hours, 62,118 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645151
- Part serial: MA13413
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER PANEL PUNCTURED.  REMOVED AND REPLACED NR 2 SPOILER PER AMM.
